SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 1-2 RT 10MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Back to Search Results |
| Catalog Number |
74023812 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
01/10/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed.Baseplate and insert were removed.Osteoporotic patient suspected.
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, it was reported the surgeon believed the patient was osteoporotic and the failure was at cement bone interface.However, without the requested clinical documents we are unable to confirm the reported failure.Should any relevant clinical documents be provided this complaint will be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.